When I was having night sweats, I had them every night and at least 3 times a night. I have now moved on to just hot flashes at night but night sweats can be a really hard part of menopause.View Thread
You should see your doctor. I had this happen to me so I had a pap, pelvic exam, ultrasound and a uterine biopsy and everything was fine but it is good to make sure. Those symptoms should not be ignored.
My lining was 8 and I did have symptoms. I bleed very slightly every 4 months so I had the biopsy done just to be safe. It hurt for 15 seconds and it was over and it was so worth it to have it done. It was negative so I don't need any other treatment.
I would rather have the test and have a few seconds of pain and know there were no problems, This cancer is so treatable in early stages and they can't be sure without this test.
Sorry, I have not been here for a while. My FSH says I should be in menopause but I know that cannot be accurate as I still have symptoms and some spotting. The Gyn doc told me this does happen and as long as the tests are normal, not to be concerned.View Thread
I don't think any bleeding after menopause is normal but it does happen and it happened to me. I had an ultrasound and was sent for a biopsy which was normal but you need to get this checked. Mine is a hormone thing but it had not been three years so it is good to talk to your doctor.View Thread
OK, first of all, I am no expert. There is also no expert on this site and I think the moderator looks way too young to be near menopause. There are other websites that are better but I will just tell you my experience.
I went 11 months with no period and then had one. The doctor said that happens to many women. Now I have been over a year and I have spotting (very small) about 3 times a year like my body still wants to have a period. I get migraines, cramping, bloating, the whole mess just like I used to with periods.
My FSH is normal but my estrogen is high. Last year it was 60 and this year 36 (it should be less than 27). I have a transvaginal ultarsound and this week I will have a biopsy but they think all of this is caused by the high estrogen. If the tests come back normal I will be put on progesterone to thin the lining. It sounds like your problem might be from fluctuating hormones but it is good to have everything checked from your doctor.
Hi Shelly I did go and have my physical. The pap was normal but she thought she felt a small fibroid and based on my complaints of the cramping and PMS stuff, she sent me for an ultrasound. I had the regular one and a transvaginal one (that is interesting). They said the fibroid is small and my ovary (I only have one) is OK but the lining of my uterus is too thick. It could be because I still produce too much estrogen and not enough progesterone to get rid of it. So I have a biopsy done the 3 week of September just to make sure. Hopefully is will be fine but it is scary.
Good to hear from you. I have fibromyalgia so I know how achy days feel! I did not know that drug had that side effect.
I have my blood drawn tomorrow morning and see my doc next Tuesday. I checked and my estrogen was 60 last year so if it is still that high she is going to try me on real progesterone. She said it may start my periods again but at least I would not feel this bad!
The cream I use is over the counter. I got some first from a naturapath did not work well and my doctor showed me articles that said that it must be USP progesterone. I get it in one of those big grocery stores that has a natural food section with health and beauty aids.
It has not eliminated my symptoms but it has made them a little easier. I would not think that it would have any effects on cysts because it is not estrogen. I have way too much of that already and this helps balance it.
I thought menopause was about hot flashes but not cramps and migraines. Guess I was so wrong!
The tests you take to check your hormone levels can vary widely from day to day and even from hour to hour so your estrogen levels may be high some days and lower others. It still sounds like it is the problem.
I won't use HRT but the cream is bioidentical. Are you not able to use that?